Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods. Took tablets for five days, birth control pills, still no periods. How to restart periods?

Hi Dr, I am 28 years old. My problem is irregular periods. I consulted the doctors. they have given 5 days tablet. After having that tablet also am not getting period. I feel bad about this. Again I went to doctor she gave 21 days tablet. After having this tablet if am not getting periods she asked me to come.In scan report also every thing is ok. Please suggest me. I totally depressed.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Savi
Thank you for getting in touch with us. As I see, you are having irregular periods. It is commonly seen in women of reproductive age and there are various causes attached to it. I am pretty sure your Doctor must have conducted some tests before starting you on medicines. We would be able to guide you in a better way if you told us about those test results especially estrogen and progesterone levels. If they are normal, then we have to look at other factors like infection, obstruction etc. It should also be noted that many women have irregular cycles during their reproductive years but have no problems with conceiving. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor